# SDR DL757090624

- Difficulty date: January 17, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5349
- Condition: Corroded
- Location: Fs 695 Rbl 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR INTERCOSTAL CORRODED FS 695 RBL 5.  REPAIRED PER SRM.
